I m 36years old ...57kg...I m on cilapam for last one year after symtoms like restlessness sleep disturbances occured due to certain antibiotic..as per doctor's advice reduced the dose from10mg cilapam to 7.5mg after 6months of having 10mg cilapam...i have been on 7.5mg for 3months then was on 5mg cilapam for 2months then now I m on 2.5mg for 3months..how tofusther reduced the dose the eventually stop the medicine please suggest...wer planning for pregnancy so i donot want to continue any medicine of this kind..please suggest to how to stop it...and have a healthy pregnancy...thank you
Can Escitalopram -Nexito 10 mg be taken for palpitations. I have been taking it 12 months back but was asked to stop by tapering the doze. I took it from July 25 to July 26. Due to some triggers i have anxiety and palpitations again. Sleep is not do great too. Kindly guide. Should i take it again and which time to take .
Hello respected doctor, I'm 34 years old weight 71 kg less physical active .I'm suffering from health related anxiety from 2 months. Near Every evening I feel lightheaded , fatigue & nervousness. Today I checked by Bp and it's showing 140/100. After 10min rest I checked again & it's show 130/90, then after 5 minutes I checked its 120/85. This same thing happened to me 2months ago when Bp goes to 160/90 & comes normal to 120/80 in 20 minutes of rest.. what to do ? If something happens to my body it's makes me feel negative..plz help what to do..
Am having
Fluoxitine 20 mg morning
Sodium valporate 500 mg night
Vitamin b complex morning
Clozapine 100 mg night
Aripiprazole 10 mg night
Trihexiphenidyl 2 mg morning
Clonazepam 1 mg night
These tablets daily... I wanna abort my baby as am taking sodium valporate n all which ll affect my baby's development and all... But for medical abortion, it shows negative results in Google... My question is can't I abort my baby by medical abortion??? I mean by putting 'unwanted kit' tablet??
Please reply frens.. am waiting for your response.. my baby's growth is 5 weeks...
..
Currently I'm final year MBBS student from jharkhand , i suffered from anxiety and panic attacks cardiophobia , heart palpitations and very other symptoms , for this I repeatedly checked by cardiologist multiple number of times done all types of blood tests ,ECG , ECHO , all was normal , it's has been 4 years and currently I'm on medication which are provided by my professor these are paroxetine 12.5 mg and amisulpride 50 mg , I'm taking these medications from 6 months , my all symptoms are relieved now but whenever I'm trying to withdraw medicines gradually like taking half tablets for 5-10 days my all symptoms start to relapse , it very disturbed me , and on medications i continuously feel sleepy , it hamperedmy studies , what should I do plzz give suggestion , my professor advice me to continue medications